# SDR ASAA2019032228753

- Difficulty date: March 22, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 39,236 hours, 11,590 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 3175C
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 74,463 hours, 34,389 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT NOTED LARGE DUCT SPLIT AT 5000 FT LEFT 18PSI, RT 40PSI AT 20,000 FT LEFT 16PSI, RIGHT 40PSI , AT 35,000 LEFT 18PSI, RIGHT 42PSI, AS WE LEVELED OFF AT FL 370 LEFT "BLEED TRIP OFF" LIGHT ILLUMINATED QRH FOLLOWED AT "RESET" LEFT "BLEED TRIP OFF" LIGHT WENT OUT: PRESSURE NORMAL TO LEFT 38PSI,  RT 40SPI , DESCENT FL 320 IDLE LEFT 20PSI, RIGHT 20PSI. GROUNDED - YES. PERFORMED FIM 36-10 TASK 814 & TASK 804 BAR/PRSOV 1450 THERMOSTAT HEALTH CHECK PER AMM 36-11-001710-802 BAR FAILED TEST, REMOVED AND REPLACED NR 1 ENG BLEED AIR REGULATOR PER AMM 36-11-03. ACCCMPLISHED FIM 36-10 TASK 804 OPS CHECKS GOOD. ENGINE BLEED AIR CROSSOVER OPERATIONAL TEST CHECK GOOD IN REF TO AMM 36-11-00-701-801.
